Amiodarone is an effective antiarrhythmic agent. During therapy, intracytoplasmic lamellar deposits occur in the cornea, lens, retina, and optic nerve. The most common symptom, reported by 1.4-40.0% of patients, is colored rings around lights. The most common ocular finding is corneal epithelial opacities resembling a cat's whiskers in 70-100% of patients; however, lens opacities have been reported in 50-60% of patients. Neither type of deposit impairs visual acuity, and their presence is not contraindicative to continued amiodarone treatment. Retinopathy has, rarely, been reported in association with amiodarone treatment. Optic neuropathy in patients receiving the drug for various lengths of time has been reported as having incidences of 1.3% during the preceding 8 years and 1.76% during the preceding 10 years. Although a causal relationship is not well established, if optic neuropathy is observed, discontinuing or reducing the medication, if not life threatening, should be considered.